# SDR IXXA20170201036

- Difficulty date: November 22, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1241-1261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF INTERCOSTAL BETWEEN BS 1241 AND 1261, STRINGERS 29 AND 30R IS CORRODED BETWEEN THE CAP ANGLES. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02 SECTION 7 PARAGRAPH D.
